# SDR DLM90962789

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M90M
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, NR 4 TIRE BLEW, RIGHT GEAR FLYING DOOR SEPARATED FROM AIRCRAFT.  REPLACED NR 3 AND NR 4 WHEEL ASSYS AND FLYING DOOR.
